Conjugacy stability of parabolic subgroups of Artin-Tits groups of spherical type

Matthieu Calvez, Bruno A. Cisneros de la Cruz, María Cumplido

Research output: Contribution to journalArticle

Abstract

We give a complete classification of conjugacy stable parabolic subgroups of Artin-Tits groups of spherical type. This answers a question posed by Ivan Marin and generalizes a theorem obtained by Juan González-Meneses in the specific case of Artin braid groups.

Original languageEnglish
Pages (from-to)621-633
Number of pages13
JournalJournal of Algebra
Volume556
Early online date9 Apr 2020
DOIs
Publication statusE-pub ahead of print - 9 Apr 2020

Keywords

  • Artin-Tits group
  • Conjugacy stability
  • Parabolic subgroups

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Conjugacy stability of parabolic subgroups of Artin-Tits groups of spherical type'. Together they form a unique fingerprint.

  • Cite this